2017
Том 69
№ 9

All Issues

Construction of normal-regular solutions of a system of linear differential equations with polynomial coefficients

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 3, pp 277-280.

Citation Example: Ivanyuk N. N., Tereshchenko N. I. Construction of normal-regular solutions of a system of linear differential equations with polynomial coefficients // Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 320–324.

Full text